My husband is in the process of drinking his prescribed 4L amount of Colyte, he is now on his 3rd - 8oz glass... with great difficulty he is managing to keep it down, however, he says, he most definatly has a very strong urge to vomit. He is in his 1st hour of commencing his task.
Vomiting and nausea are common side effects of this laxative, also you must seek immediate medical attention if the vomit or nausea is persistent and severe, or if he vomits blood.-
Perhaps a contacting his / her Dr. to let him / her know , would be a good idea, maybe there is an easier way of taking this laxative.-
All the best,
- Colyte Information for Consumers
- Colyte Information for Healthcare Professionals (includes dosage details)
- Side Effects of Colyte (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2013 • 1 answer
Posted 16 Jul 2014 • 2 answers
Posted 20 Dec 2015 • 3 answers
Posted 7 Nov 2017 • 0 answers
Posted 2 Jan 2018 • 2 answers